# SDR SWIA201229361

- Difficulty date: January 23, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 20,061 hours, 16,983 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL GALLEY EMERGENCY LIGHT BROKEN.  (SERVICE)  REPLACED VERTICAL GALLEY EMERGENCY LIGHT.
